# SDR USAA2011091600017

- Difficulty date: September 1, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION WEB TOP AT BS 1420, RBL 18 IN AFT PIT.  REPLACED WEB TOP AT BS 1420 RBL 18 IAW B757 SRM 51-40-02 FIG 8.
